# SDR A6WA202108187859

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 42,003 hours, 39,967 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1278
- Condition: Faulted
- Location: Te Flap System
- Part time: 36,593 hours, 35,471 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED FLAP FAIL CAUTION MESSAGE. FLAPS FAILED AT 30 DEGREES. MX WILL ATTEMPT THE RESET AS THE CREW WAS ON A TIGHT TAIL SWAP.   ***AIRCRAFT REMOVED FROM SERVICE***  T/S IAW FIM SUPP 98-018I. FAULT LOGS SHOW FECU MOST LIKELY ISSUE. R/R FECU IAW AMM 27-51. OP CHECK GOOD. REMOVED PLACARD AND FROM MEL.
